# SDR UPS98826632

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FWD PIT AFT 6 BULKHEAD FITTING CRACKED, LONGERON 33 RIGHT.  REMOVED FITTING DRILLED AND INSTALLED NEW FITTING IAW DC8 SRM 51 1 20D.
